Case Review Form

      * Denotes required field.

      Title

      * First Name

      * Last Name

      * Email Address

      * Phone Number

      Cell Phone Number

      Office Phone Number

      Street Address

      Apartment/Suite

      City

      State

      Zip Code

      Please provide the best method and times to contact you:

      Date of birth of injured person
      (mm-dd-yyyy):

      Name of drug:

      Date you started taking the drug (mm-yyyy):

      Date you stopped taking the drug (mm-yyyy):

      Please describe any side effects:

      Other Info:

      No Yes, I agree to the Parker & Waichman LLP disclaimers.Click here to review all.

      Yes, I would like to receive the Parker & Waichman LLP monthly newsletter, InjuryAlert.

      please do not fill out the field below.

More Hydrocodone-Acetaminophen Tablets Recalled

Filed December 27th, 2012 Laurie

Three additional lots of the combination painkiller hydrocodone-acetaminophen are being recalled by Mylan Institutional due to concerns that the tablets may contain a higher dose of acetaminophen than the label indicates.

The new alert comes after a nationwide recall of 101 lots of the drugs issued by Qualitest Pharmaceuticals earlier this month, WebMD said. The U.S. Food & Drug Administration (FDA) says the newly recalled lots were manufactured by Qualitest Pharmaceuticals and repackaged and distributed by Mylan Institutional. The three lots are numbered: 3037841, 3040859, 3042573.

The recalled bottles are supposed to contain tablets made up of 10 milligrams of hydrocodone and 500 milligrams of acetaminophen; however, the tablets are being recalled because they may contain higher amounts of acetaminophen or hydrocodone than indicated on the label, WebMD said. High doses of acetaminophen have been shown to lead to increased risk of liver damage. People who take other medications containing acetaminophen, have liver disease, or drink more than three alcoholic beverages a day are especially at risk, WebMD said.

High doses of hydrocodone can also result in increased sedation and breathing problems, particularly for the elderly, people with severe kidney or liver impairment, and those who are taking other sedating medications or antidepressants, WebMD said.

Be Sociable, Share!

Comments are closed.

Click Here Now, to Have an Attorney Answer Your
Medicinal Drug Injuries Questions
No Cost - No Obligation!